# SDR ASAA2016013115217

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,712 hours, 2,532 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100023
- Part serial: 08326H1476
- Condition: Failed
- Location: Cockpit
- Part time: 25,739 hours, 8,253 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SLIDING PILOT WINDOW SHATTERED ON GROUND DURING ENGINE START. OVERHEAT LIGHT AND VERY HOT GLASS EVEN WELL AFTER HEAT TURNED OFF.  ACFT GROUNDED. INSPECTED PILOT SLIDING WINDOW.  VERIFIED WINDOW IS SHATTERED, R & R IAW AMM 56-12-11.  COMPLIED WITH AMM 30-40-11 WINDOW BITE OPS CHECK NORMAL NO FAULTS FOUND.  NR 2 CAPTAIN'S SLIDING WINDOW OPS CHECK NORMAL.  ETOPS GROUND VERIFICATION SUCCESSFUL.
